Is it normal to have a small amount of swelling and numbness the day after Juvederm lip injections?
Swelling and Numbness After Juvederm Lip Injection?
Doctor Answers (7)
This sounds normal
Swelling after injection with Juvederm or any other injectable product, especially in the lips, is very normal the day after the procedure. This should resolve over the next few days, and simple measures like applying ice will help.
The numbness is due either to the simple presence of swelling of the lips or swelling around the nerves that provide sensation to the lips, both of which will resolve with time.
Swelling and numbness after injection
Juvederm lip injections
It is pretty common to have some swelling of the lip after injection. It is a bit unusual to have numbness but this shoudl improve when the swelling goes down.
You might also like...
After Juvederm injection swelling is okay, numbness is not
Juvederm is an excellent hyaluronic acid based injectable that can be used effectively for facial contouring.
If you are experiencing numbness after a Juvederm injection, you should return to your doctor and let them know of your concerns. It is possible that during the injection a nerve in your chin or lower lip may have been stretched or bruised. Your doctor will want to assess you and help determine the cause of your numbness. If the nerve has only been bruised or stretched, you should expect a return of your sensation in approximately 2 months
Juvederm swelling is normal, numbness might be normal
Swelling after Juvederm can last 5-7 days. Decreased sensation though not complete anesthesia (absence of sensation) can occur while swelling is still present. Both swelling and numbness should gradually resolve over the next few days.
Numbness and swelling after Juvederm in Lips
Swelling of the lips after Juvederm is normal. Numbness is less common, but is probably related to the swelling, bruising and multiple injections causing a temporary neuropraxia. This should resolve over a period of days.
Numbness After Juvederm Injections in the Lips
Hi Baby p,
Swelling is normal after Juvederm injections in the lips. It usually lasts 1-2 days. Numbness is unusual, and may be a side effect of the "nerve block" if you received one. If the numbness continues contact your injecting physician.
Good luck, be well, and send my regards to the rest of the "P" family.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.